# SDR AALA202405295635

- Difficulty date: May 3, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 61,659 hours, 37,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320500
- Condition: Corroded
- Location: Frm 68 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LOWER SILL LOCATED AT FR 68 AT LEVEL STR 23R IN AFT GALLEY AREA. PERFORMED PERMANENT REPAIR ON LOWER SILL PER SRM 53-41-14-300-001.
